# SDR CALA2014010200010

- Difficulty date: December 27, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 46,421 hours, 16,348 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A110213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 727B HAS CRACK AROUND FASTENER SUPPORTING PSU RACK BETWEEN STRINGER 8R & STRINGER 9R.  REPAIRED FRAME AT STATION  727B BETWEEN STRINGER 8R & STRINGER 9R IAW EA 5310-0 4716 REV F FIGURE 3 SHEET 5 & 6 OF 8.
